# SDR COMA0260665

- Difficulty date: November 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 12,635 hours, 12,875 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5369 LT PITOT AND AOA HEAT CAUTION MESSAGE.COULD NOT DUPLICATE RESET SYSTEM AND OPS NORMAL.
